Differential and Integral Equations

Multiplicity of solutions for a Dirichlet problem with a singular and a supercritical nonlinearities

David Arcoya and Lucio Boccardo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a bounded, open set $\Omega\subset\mathbb{R}^N$ and depending on $\lambda>0$, we study the multiplicity of solutions of \begin{equation*} \begin{cases} u>0 \text{ in }\;\Omega\;, \\ -\div (M(x)\nabla u)=\frac{\lambda}{\;u^\gamma\;}+ u^{p} \text{ in }\;\Omega, \\ u=0 \text{ on }\;\partial\Omega, \end{cases} \end{equation*} where $M(x)$ is a symmetric, bounded, and elliptic matrix and $0 <\gamma <1 <p <\frac{N+2}{N-2}$.

Article information

Source
Differential Integral Equations, Volume 26, Number 1/2 (2013), 119-128.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1355867509

Mathematical Reviews number (MathSciNet)
MR3058700

Zentralblatt MATH identifier
1289.35098

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J20: Variational methods for second-order elliptic equations 35J57: Boundary value problems for second-order elliptic systems

Citation

Arcoya, David; Boccardo, Lucio. Multiplicity of solutions for a Dirichlet problem with a singular and a supercritical nonlinearities. Differential Integral Equations 26 (2013), no. 1/2, 119--128. https://projecteuclid.org/euclid.die/1355867509


Export citation